# SDR 2002F00960

- Difficulty date: October 24, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N407HS
- Make and model: Bell 407
- Aircraft serial: 53256
- Aircraft time: 646 hours, 762 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 52801700
- Part serial: 049
- Condition: Broken
- Location: Cargo Handling
- Part time: 520 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION & 3 YEAR HOOK OVERHAUL THE MECHANIC PULLED DOWN ON THE CARGO HOOK, AND THE LT HARD POINT BRACKET FAILED, LEAVING THE CARGO HOOK BEAM SUPPORT HELD ONLY BY THE RIGHT BRACKET.
